MAUDE Adverse Event Report: BRIVANT LIMITED VICTORY 18 (300CM, 30G)

BRIVANT LIMITED VICTORY 18 (300CM, 30G)
Model Number 901023-32
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Md was attempting to cross a heavily calcified lesion from the pedal approach.During the attempt to cross, the distal tip of the wire broke off within the cto.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: none.What is the next course of action?: leave the tip in the body as no way to snare the tip.Patient present at time of event?: yes patient complications: other in the physician's opinion, did the device or procedure cause or contribute to the patient complication?: yes.Please describe the way in which the device or procedure caused or contributed to the patient complication?: the tip of the wire broke off in the patients leg.Medical or surgical interventions: none.Patient admitted to hospital beyond the standard of care: no patient outcome: unknown.Reason for unsuccessful procedure: the tip of the wire was left in the body and the md was unable to cross the cto.Was the patient sedated when the procedure was cancelled?: yes - local anesthesia.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
Md was attempting to cross a heavily calcified lesion from the pedal approach.During the attempt to cross, the distal tip of the wire broke off within the cto.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: none what is the next course of action?: leave the tip in the body as no way to snare the tip.Patient present at time of event?: yes patient complications: other in the physician's opinion, did the device or procedure cause or contribute to the patient complication?: yes please describe the way in which the device or procedure caused or contributed to the patient complication?: the tip of the wire broke off in the patients leg.Medical or surgical interventions: none patient admitted to hospital beyond the standard of care: no patient outcome: unknown reason for unsuccessful procedure: the tip of the wire was left in the body and the md was unable to cross the cto.Was the patient sedated when the procedure was cancelled?: yes - local anesthesia.

Brand Name
VICTORY 18 (300CM, 30G)
Common Device Name
VICTORY 18 (300CM, 30G)
Manufacturer (Section D)
BRIVANT LIMITED
parkmore west business park
galway, H91CK 22
EI  H91CK22
Manufacturer (Section G)
BRIVANT LIMITED
parkmore west business park
galway, H91CK 22
EI   H91CK22
Manufacturer Contact
krishna priya kodumadu venkittaraman
parkmore west business park
galway, H91CK-22
EI   H91CK22
MDR Report Key15232809
Report Number3006010712-2022-00032
Device Sequence Number20406532
Product Code DQX
UDI-Device Identifier00816349012426
UDI-Public00816349012426
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901023-32
Device Catalogue NumberH74939233300300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown